I have been taking the birth control pill (Ortho Tri Cyclin Lo) for about a year now. My period has come routinely at the same time when I am on the sugar pills, no problem. Last week I started experiencing a few cramps, but I just let it slide not worried about it. Saturday though, I started to bleed, and I am not on the sugar pills. I should not be getting my period until next week. It started out light, got heavier, and not it is just a little bit, but I am not sure why that is happening! I take my pill at the same time every day (give or take 5-10 minutes because I work so I have to slip away to take it at a good time). I also took a pregnancy test, and that came out negative. I knew I couldn't be pregnant though because I got my period last time.
Anyone have any ideas what is happening? Is this normal a year into taking the pill?
Posts: 97 | From: USA | Registered: Jul 2007
| IP: Logged |
Even on the pill, an irregular bleed can happen from time to time. So, I would not worry about it at this point. If you find that you have irregular bleeding again next month, it's a good idea to give your gynecologist a call. But as long as it only happens every once in a while, it's totally fine.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.